Pacific Journal of Mathematics

Excursions above high levels for stationary Gaussian processes.

Simeon M. Berman

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 63-79.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971268

Mathematical Reviews number (MathSciNet)
MR0279879

Zentralblatt MATH identifier
0211.48004

Subjects
Primary: 60.50

Citation

Berman, Simeon M. Excursions above high levels for stationary Gaussian processes. Pacific J. Math. 36 (1971), no. 1, 63--79. https://projecteuclid.org/euclid.pjm/1102971268


Export citation

References

  • [1] Ju. K. Beljaev, Continuity and Holder's conditions for sample functions of station- aryGaussian processes, Proc. Fourth Berkeley Sympos. Math, and Prob., 2 Contribu- tions to probability Theory, Univ. of California Press, Berkeley, Calif. 1961, 23-33.
  • [2] Ju. K. Beljaev and V. P. Nosko, Characteristicsof excursions over a high level for a Gaussian process and its envelope, Teoria Verojatnos i. Primenen. 14 (1969), 302- 314.
  • [3] S. M. Berman, Limittheorems for the maximumterm in stationary sequences, Ann. Math. Stat. 35 (1964), 502-516.
  • [4] H. Cramer and M. R. Leadbetter, Stationaryand Related Stochastic Processes: Sample Function Properties and their Applications, John Wiley, New York, 1967.
  • [5] M. Kac and D. Slepian, Large excursions of Gaussian processes, Ann. Math. Stat. 30 (1959), 1215-1228.
  • [6] M. Loeve, Probability Theory, Third edition, Van Nostrand, Princeton, 1963.
  • [7] D. S. Palmer, Properties of random functions,Proc. Camb. Phil. Soc. 52 (1956), 672-686.
  • [8] S. 0. Rice, Duration of fades in radio transmission,Bell System Tech. J. 37 (1958), 581-635.
  • [9] D. Slepian, The one-sided barrier problem for Gaussian noise, Bell System Tech. J. 4 1 (1962), 463-501.
  • [10] V. A. Volkonskii and Ju. A. Rozanov, Some limit theorems for randomfunctions
  • [11] Theory Prob. Applic. 6 (1961), 186-198 (English translation). Ann. Math. Stat. 36 (1965), 304-310.